Friday, April 10, 2009

Roller coaster

Life has been a roller coaster ride of moods for me lately. I don't know what's going on. The tiniest thing will make me feel depressed. And then I don't know what to do with myself. Things very quickly start feeling hopeless.

Guess I shouldn't be surprised. That's what bipolar disorder is supposed to deal out to you. That's what I have to live with.

I wonder if it has been worse lately because my pdoc has changed my meds for something "better." Something that won't cause so many tremors. He's concerned about the tremors. I am, after all, a photographer. But I'd rather not photograph and live with the tremors, I think. These moods are painful.

Several days ago I considered the unthinkable. I don't want to spell it out, but I think you'll know what I mean. Then on Monday the sun came out and I worked in the yard and sat and read in my muskoka chair. Everything was okay again.

Then, yesterday, something bothered me terribly. The situation was later resolved and I felt better again. Today the Good Friday service really got to me and down I went again.

I'm glad I've got this blog where I can talk about it. My friends would tire of my complaints. I don't want to bother them anymore. Though it would be nice to have them pray for me during this unstable time.

6 comments:

More Than Conquerors said...

Dear Marja,

My heart goes out to you in this very difficult time. Just want you to know that you are in my thoughts and prayers. You are not alone. We love you and you are very precious to us. You are also very dear to God and to our Lord Jesus Christ. May God restore you speedily. Hope you will feel better soon.

With love and prayers,
Nancie

marja said...

Thank you for your encouragement and your prayers, Nancie.

Vorpalblade said...

I'm struggling with a med change at the moment. I've gone from Lithium to vaplroate semi-sodium. Seem to have gone from rapid to ultra rapid cycling. It aint easy.

marja said...

Bladey, Thanks for sharing. Good to know I'm not alone with such struggles.

Wellness Writer said...

Dear Marja,
During my long bout with medication, if I suddenly felt worse for no apparent reason--other than a change in medication--it was usually due to the change in medication.

Sorry to hear you've been so depressed. While I don't have tremors any more, I did have terrible ones for a long time. But, the depression is far worse than the tremors. At least for me.

Susan

marja said...

Hi Susan,

Thanks for your comment. I think my problem is situational in large part, though I'm not absolutely sure the med change makes a difference in how I deal with it. Hate to go back to the pdoc and have him mess with my meds again, though. Would prefer to ride it out.

Yes, I would also rather have the tremors than the moods. But it does affect things I want to do - like photography and book signings. It's also embarrassing when you want to give a talk. People think you're a case of nerves when that isn't true.

marja